Some Results on Non-Semireflexive Spaces.

V. Montesinos

Manuscripta mathematica (1977)

  • Volume: 22, page 165-170
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Montesinos, V.. "Some Results on Non-Semireflexive Spaces.." Manuscripta mathematica 22 (1977): 165-170. <>.

author = {Montesinos, V.},
journal = {Manuscripta mathematica},
pages = {165-170},
title = {Some Results on Non-Semireflexive Spaces.},
url = {},
volume = {22},
year = {1977},

AU - Montesinos, V.
TI - Some Results on Non-Semireflexive Spaces.
JO - Manuscripta mathematica
PY - 1977
VL - 22
SP - 165
EP - 170
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.